# SDR DALA2021060303036

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 20,962 hours, 7,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 20d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7459569) DURING INSPECTION FOUND SEAT 20D RED EMERGENCY LIGHT INOPERATIVE. REPLACED LIGHT ASSY. OPS CKS OK.
